Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

What is the treatment for my child suffering from fever and abdominal pain?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 1444 Questions
My daughter's fever has been consistently high, with fatigue, pain with movement and abdominally, one vomit and lethargy/sleepiness. She's complained of her eye hurting and stinging cheek/arm. A skin redness comes and goes. All of my children have terrible fevers (super high, seizures, hallucination) and she hasn't quite hit the 3 day mark yet. Do I wait it out? I read all the symptoms and none of them point directly to any one illness but there are some that point to major ones so I'm not sure if I'm being overly worried or not taking it serious enough.
Posted Mon, 27 Jan 2014 in Child Health
Answered by Dr. Synthyia Bhagat 11 minutes later
Brief Answer: get her examined. Detailed Answer: Hi. Thanks for your query. I understand your concern. Since there is family history of febrile seizures so I suggest you to be careful. Give acetaminophen every 4 to 6 hourly. Do tepid spending if fever is above 102F. Give plenty of fluids. Monitor her sensorium and in case fever continues to be on higher side or there is persistent vomiting or any altered behavior take her to ER. Hope I have answered your query.let me know if I can help you further. Wishing your child good health. God bless...
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor